# SDR DLL14981060

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1739D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1237
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 1502220105
- Condition: Damaged
- Location: Bs 1363
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE FOUND ON THE FS 1363 BLKHD WEB AT LBL 56.5 AND WL 168.  REPAIRED PER ERA 331685-14AD.
